# SDR USAAD01063

- Difficulty date: March 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-ABE - FLT 1422 - THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE GEAR AND PERFORMED SEVERAL GEAR SWING.  OPERATIONALLY CHECKED OK.  (M)
